L’objet principal de ce travail est de donner de nouvelles familles de fractions continues transcendantes dont la suite des quotients partiels est bornée. Les démonstrations de nos résultats reposent sur les critères combinatoires de transcendance récemment obtenus par les deux premiers auteurs dans [3].
The main purpose of this work is to present new families of transcendental continued fractions with bounded partial quotients. Our results are derived thanks to combinatorial transcendence criteria recently obtained by the first two authors in [3].
Keywords: Continued fractions, transcendental numbers, subspace theorem
Mot clés : fractions continues, nombres transcendants, théorème du sous-espace
@article{AIF_2006__56_7_2093_0, author = {Adamczewski, Boris and Bugeaud, Yann and Davison, Les}, title = {Continued fractions and transcendental numbers}, journal = {Annales de l'Institut Fourier}, pages = {2093--2113}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {56}, number = {7}, year = {2006}, doi = {10.5802/aif.2234}, zbl = {1152.11034}, mrnumber = {2290775}, language = {en}, url = {http://archive.numdam.org/articles/10.5802/aif.2234/} }
TY - JOUR AU - Adamczewski, Boris AU - Bugeaud, Yann AU - Davison, Les TI - Continued fractions and transcendental numbers JO - Annales de l'Institut Fourier PY - 2006 SP - 2093 EP - 2113 VL - 56 IS - 7 PB - Association des Annales de l’institut Fourier UR - http://archive.numdam.org/articles/10.5802/aif.2234/ DO - 10.5802/aif.2234 LA - en ID - AIF_2006__56_7_2093_0 ER -
%0 Journal Article %A Adamczewski, Boris %A Bugeaud, Yann %A Davison, Les %T Continued fractions and transcendental numbers %J Annales de l'Institut Fourier %D 2006 %P 2093-2113 %V 56 %N 7 %I Association des Annales de l’institut Fourier %U http://archive.numdam.org/articles/10.5802/aif.2234/ %R 10.5802/aif.2234 %G en %F AIF_2006__56_7_2093_0
Adamczewski, Boris; Bugeaud, Yann; Davison, Les. Continued fractions and transcendental numbers. Annales de l'Institut Fourier, Tome 56 (2006) no. 7, pp. 2093-2113. doi : 10.5802/aif.2234. http://archive.numdam.org/articles/10.5802/aif.2234/
[1] Transcendance “à la Liouville” de certain nombres réels, C. R. Acad. Sci. Paris, Volume 338 (2004), pp. 511-514 | MR | Zbl
[2] On the complexity of algebraic numbers I. Expansions in integer bases (Ann. of Math. To appear)
[3] On the complexity of algebraic numbers II. Continued fractions (Acta Math. To appear) | MR | Zbl
[4] On the Maillet–Baker continued fractions (Preprint)
[5] Sur la complexité des nombres algébriques, C. R. Acad. Sci. Paris, Volume 339 (2004), pp. 11-14 | MR | Zbl
[6] Nouveaux résultats de transcendance de réels à développements non aléatoire, Gaz. Math., Volume 84 (2000), pp. 19-34 | MR
[7] Transcendence of Sturmian or morphic continued fractions, J. Number Theory, Volume 91 (2001), pp. 39-66 | DOI | MR | Zbl
[8] Generalized Pertured Symmetry, European J. Combin., Volume 19 (1998), pp. 401-411 | DOI | MR | Zbl
[9] Automatic Sequences: Theory, Applications, Generalizations, Cambridge University Press, Cambridge, 2003 | MR | Zbl
[10] Continued fractions of transcendental numbers, Mathematika, Volume 9 (1962), pp. 1-8 | DOI | MR | Zbl
[11] On Mahler’s classification of transcendental numbers, Acta Math., Volume 111 (1964), pp. 97-120 | DOI | MR | Zbl
[12] Continued fractions of algebraic power series in characteristic , Ann. of Math., Volume 103 (1976), pp. 593-610 | DOI | MR | Zbl
[13] Extremal values of continuants and transcendence of certain continued fractions, Adv. in Appl. Math., Volume 32 (2004), pp. 754-790 | DOI | MR | Zbl
[14] Symétrie et transcendance, Bull. Sci. Math., Volume 106 (1982), pp. 325-335 | MR | Zbl
[15] Rational approximations to algebraic numbers, Mathematika, Volume 2 (1955), pp. 160-167 | DOI | MR | Zbl
[16] A class of transcendental numbers with bounded partial quotients, Theory and Applications, R. A. Mollin, ed. (1989), pp. 365-371 (Kluwer Academic Publishers) | MR | Zbl
[17] Continued fractions with bounded partial quotients, Proc. Edinb. Math. Soc., Volume 45 (2002), pp. 653-671 | DOI | MR | Zbl
[18] Folds!, Math. Intelligencer, Volume 4 (1982), p. 130-138, 173-181, 190-195 Erratum, 5 (1983), 5 | DOI | MR | Zbl
[19] The number of algebraic numbers of given degree approximating a given algebraic number, London Math. Soc. Lecture Note Ser. 247, Volume In Analytic number theory (Kyoto, 1996) (1997), pp. 53-83 (Cambridge Univ. Press, Cambridge) | MR | Zbl
[20] Substitutions in Dynamics, Arithmetics and Combinatorics, Lecture Notes in Mathematics 1794, Springer-Verlag, 2002 | MR | Zbl
[21] On the computational complexity of algorithms, Trans. Amer. Math. Soc., Volume 117 (1965), pp. 285-306 | DOI | MR | Zbl
[22] Continued fractions, 2nd edition, Moscow-Leningrad, 1949 (in Russian) | Zbl
[23] Introduction to Diophantine Approximations, Springer-Verlag, 1995 | MR | Zbl
[24] Topics in number theory, Vol. II, Addison-Wesley, 1956 | MR | Zbl
[25] Séries de Engel et fractions continuées, J. Théor. Nombres Bordeaux, Volume 12 (2000), pp. 37-68 | DOI | Numdam | MR | Zbl
[26] Sur des classes très étendues de quantités dont la valeur n’est ni algébrique, ni même réductible à des irrationelles algébriques, C. R. Acad. Sci. Paris, Volume 18 (1844), p. 883-885, 910-911
[27] Arithmetic properties of certain functions in several variables III, Bull. Austral. Math. Soc., Volume 16 (1977), pp. 15-47 | DOI | MR | Zbl
[28] Introduction à la théorie des nombres transcendants et des propriétés arithmétiques des fonctions, Gauthier-Villars, Paris, 1906
[29] Principe de la symétrie perturbée, Séminaire de Théorie des Nombres, Paris 1979-80, M.-J. Bertin (éd.), Birkhäuser, Boston (1981), pp. 77-98 | MR | Zbl
[30] Die Lehre von den Kettenbrüchen, Teubner, Leipzig, 1929
[31] Folded continued fractions, J. Number Theory, Volume 40 (1992), pp. 237-250 | DOI | MR | Zbl
[32] Transcendance des fractions continues de Thue–Morse, J. Number Theory, Volume 73 (1998), pp. 201-211 | DOI | MR | Zbl
[33] Irrational number with automaton-generated continued fraction expansion, World Scientific, Dynamical Systems: From Crystal to Chaos (2000), pp. 190-198 (J.-M. Gambaudo, P. Hubert, P. Tisseur, and S. Vaienti, editors) | MR
[34] Rational approximations to algebraic numbers, Mathematika, Volume 4 (1957), pp. 125-131 | DOI | MR | Zbl
[35] Some theorems on Fourier coefficients, Proc. Amer. Math. Soc., Volume 10 (1959), pp. 855-859 | DOI | MR | Zbl
[36] On simultaneous approximations of two algebraic numbers by rationals, Acta Math., Volume 119 (1967), pp. 27-50 | DOI | MR | Zbl
[37] Norm form equations, Ann. of Math., Volume 96 (1972), pp. 526-551 | DOI | MR | Zbl
[38] Diophantine approximation, Springer, Berlin, 1980 | MR | Zbl
[39] Real numbers with bounded partial quotients: a survey, Enseign. Math., Volume 38 (1992), pp. 151-187 | MR | Zbl
[40] Extremal problems for polynomials and power series, MIT (1952) (Master’s thesis)
[41] Un demi-siècle de transcendance, Development of mathematics 1950–2000 (2000), pp. 1121-1186 (Birkhäuser, Basel) | DOI | MR | Zbl
Cité par Sources :